# SDR DALA2023091307516

- Difficulty date: September 13, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,450 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 GOT CRACK INDICATION ON BARE STRAP HFEC, SURFACE CRACK INDICATION LFEC. CORRECTIVE ACTION: PERFORMED REPAIR PER AMDS CARD 5331-01232-02G. (4571228)
